# SDR SWAA2025022489280

- Difficulty date: January 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT LIGHT AFT LOWERED CEILING RT SIDE AT AFT GALLEY AREA (1EA) 2025-80694 <[01]. NON MAINTENANCE ACTION REQUIRED FOR REPLACED BATERRY PACK PREVIUSLY COMPLETED WITH TTG8Q00Y7W49; [02] NON MAINTENANCE ACTION REQUIRED FOR REPLACED BATERRY PACK PREVIUSLY COMPLETED WITH TTG8Q00Y7W49.
